# SDR SWAA2019081535952

- Difficulty date: August 10, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE CRACKED AT BS. 540, BETWEEN BL 0 TO LBL 24.   R&R FLOOR STRUCTURE IAW DWG & SRM.
